Hi and welcome! You're not crazy and you're not a hypochondriac! GET IT OUT ASAP. The longer you have it in the worse the symptoms get and longer it seems to take to get back to normal. I have high DHEA which is the precursor hormone to testosterone. I have been diagnosed with Poly-cystic Ovary Syndrome and one way they diagnose that is through an ultra sound and blood tests to check for androgen's which is testosterone. Since I have had the Mirena I have had horrible insomnia, anxiety, heart palpitations, twitching muscles, dry eyes, dry mouth, digestion problems, weepiness, shakiness, foggy brain, night sweats and hot flashes. (I'm only 26 so I know it's not menopause.) Never had any of these symptoms/issues prior to Mirena. These ladies on this forum are amazing and we definitely help each other to keep fighting through encouragement, support and advice. My sister who has the Mirena as well has lost ALOT of her hair she has big patches of bald spots, has alot of unexplained anger and has gained ALOT of weight. She also vomits in the mornings and isn't pregnant. Symptoms among us vary but everything you have is consistent with other women's symptoms. Mirena did ruin my life but I'm fighting to get better everyday. I'm post Mirena almost 7months and am still having issues but it has slowly gotten better. It takes many women years to feel better but it does happen and we will get there:) I'm sure more lovely ladies will post to reassure you that you're not crazy and you're not alone and to GET IT OUT!!